Alert archive / North Carolina / Special Weather Statements in 2020
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Nov 30, 2020, 1:21 PM EST for Edgecombe County, Halifax County, Wayne County, North Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2020, 1:21 PM EST (18:21 UTC)
- Expired
- Nov 30, 2020, 2:15 PM EST
- In force
- 54 min
- Issued by
- NWS Raleigh, NC
Counties Edgecombe County, NC, Halifax County, NC, Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 88 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 6.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1127 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 313 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 10.1
The text
As transmitted.
026
WWUS82 KRAH 301821
SPSRAH
Special Weather Statement
National Weather Service Raleigh NC
121 PM EST Mon Nov 30 2020
NCZ011-027-028-043-078-301915-
Edgecombe NC-Nash NC-Halifax NC-Wayne NC-Wilson NC-
121 PM EST Mon Nov 30 2020
...A LINE OF SHOWERS AND ISOLATED STORMS WITH STRONG WINDS WILL
AFFECT EASTERN WAYNE... NORTHEASTERN NASH...EDGECOMBE...HALIFAX AND
EASTERN WILSON COUNTIES UNTIL 215 PM EST...
At 120 PM EST, Doppler radar was tracking a line of showers and
isolated storms extending from near Gasburg to Elm City to near
Mount Olive. Movement was northeast at 45 mph.
Wind gusts up to 50 mph will be possible with these showers and
storms.
Locations impacted include...
Rocky Mount, Goldsboro, Roanoke Rapids, Tarboro, Halifax, Wilson,
Mount Olive, Scotland Neck, Elm City and Fremont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans and other light outdoor objects.
&&
LAT...LON 3609 7731 3600 7741 3590 7734 3582 7735
3580 7747 3557 7782 3538 7780 3527 7783
3518 7800 3518 7813 3578 7788 3650 7787
3648 7765 3641 7755 3632 7757 3632 7744
3624 7738 3621 7738 3616 7727 3610 7723
TIME...MOT...LOC 1820Z 235DEG 38KT 3652 7784 3581 7784 3518 7812
$$
GIHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Nov 30, 11:00 AM EST, 2 hours 21 minutes earlier.
Area forecast discussion, Nov 30, 11:00 AM EST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 1100 AM EST Mon Nov 30 2020 .SYNOPSIS... An intensifying storm system move across the mid Atlantic and reach New York this evening. A cold front sweeps east across the area this afternoon. Cold high pressure will build into Southeast and Carolinas through mid-week. && .NEAR TERM /THROUGH THE REST OF TODAY/... As of 11AM Monday... ...Wind Advisory will continue for most of central NC excluding the Northwest Piedmont... Not much has changed from the previous forecast/discussion. The center of the surface low pressure has moved north along the Appalachian mountains into the WV region. There is an occluded front which is currently in the Triad moving east bringing with it a few small lines of isolated heavy showers. Things have dried up a bit although there are still some scattered showers moving across the area ahead of the front. The warm wedge front moved north of eastern NC this morning, keeping temperatures mild for the day in most areas of NC with highs in the upper 60s and low 70s as you get closer to the coast. The aforementioned front in the NW Piedmont is keeping temperatures cooler especially in the Triad, as the temperature gradient a few hours ago from KINT to KGSO was a 13 degree difference. Temperatures have since then become more comparable (55 at KINT and 59 at KGSO) as the front slowly moves across Greensboro. Winds will continue to be gusty between 15-25kts from the SW with gusts up to 40kts (stronger gusts are expected in the Coastal Plain counties). Winds are expected to decrease tonight as the front comes through, although some lingering wind gusts up to 20kts will stick around until late evening. PREVIOUS DISCUSSION... As of 400 AM Monday... A complex weather pattern was present across the Southeast early this morning with a deepening surface low centered across far northeast GA and southwestern NC. A series of boundaries extend across the region. A wedge front is apparent extending from south central VA southwest to just east of KGSO and KLEX to near KCLT. At 300 AM a light northeast wind along with a temperature and dewpoint of 49 were reported at KINT and KGSO with southeast winds and dew points near 60 apparent just 20 miles to the east and southeast. A warm front continues to advance north across the eastern Carolinas and with a southerly flow and dew points in the lower to mid 60s common place across the Sandhills, southern Coastal Plain and southern Coastal Region. A large shield of rain and showers driven by isentropic lift associated with the lifting warm front and ahead of an impressive low level jet continues to shift northeast across the northern Piedmont and eastern NC into VA. South of this region, in the warm sector, the precipitation has become more scattered and showery and will continue through the morning hours ahead of an advancing cold front. During the predawn through mid morning hours, the airmass in the warm sector will become weakly unstably with SBCAPE values climbing to around 500 J/KG, perhaps more from KRWI/KJNX/KMEB southeast. A limited severe weather threat is still expected from U.S. route 1 east from about 12Z to 18Z ahead of the approaching cold front. Strong shear could take advantage of shallow updrafts and result in some storm organization and a damaging wind threat with a tornado or two possible. The severe weather threat will be greatest east of I- 95. Temperatures today will be complicated and will peak early today in the west ahead of the front and the remain steady or fall during the afternoon. Muggy highs in the upper 60s to around 70 are expected in the east. A strong southwesterly low level jet of 40-60 kts will surge across central and eastern NC this morning ahead of the advancing cold front. In the wake of the large rain shield and in the warm sector where some localized heating and a deepening of the surface mixed layer, the strong winds in the LLJ will mix down at times resulting in a short period of 1 to 3 hours of gusts up to 45 mph are possible. The cold front will move across the area as the LLJ exits, and a period of sub advisory criteria gusty winds of 20 to 30 mph will be experienced during the afternoon. A Wind Advisory was issued for much of central NC excluding the northwest Piedmont. -Blaes && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... As of 420 AM Monday... The surface cold front will be moving off the NC coast around or just before sunset with cold advection developing across central NC. A vigorous upper trough with H5 temperatures of -32 and an exiting jet of 105+ kts will move across the Carolinas overnight. Despite low level subsidence driven by cold advection, the upper trough will provide sufficient forcing for ascent along with low level lapse rates in excess of 8 deg C to produce a saturated layer between 900 and 800 mb which could result in a few showers late tonight into early Tuesday morning. The best area of saturation appears to slide east across the southern Piedmont, Sandhills and southern Coastal Plain between midnight and daybreak. Lows by daybreak tuesday will range in the lower to mid 30s. Despite a good deal of sunshine, cold advection will keep highs on Tuesday in the 43 to 50 range. Lows Tuesday night will be the coldest of the season. With winds decoupling late across the west resulting in good radiational cooling, have lowered minimums into the 22 to 29 range with a couple of the typically colder spots perhaps even a few degrees colder. -Blaes && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... As of 309 AM Monday... Upper level ridging will build over the area by the middle of the week, resulting in mostly clear skies, light winds, and dry weather Wednesday and Thursday. A 1025mb surface ridge will move overhead during this time, resulting in some of the coldest minimum temperatures of the season so far. Morning lows will bottom out in the low to mid 20s Wednesday in the NW Piedmont and in the upper 20s across the southern Coastal Plain. Daytime highs will recover into the 50s but will remain below normal for early December. Forecast confidence Friday into Saturday remains somewhat low, as there were substantial differences among the deterministic models and their ensemble counterparts leading up to this morning's 00Z runs. However today's 00Z GFS/GEFS and EC/ECENS are both in general agreement in showing a low diving south through the Plains, moving west of the Appalachian Mtns, and shearing out as it moves into the Great Lakes. Sensible weather impacts across central NC per this solution would be an increase in clouds and precip chances late Thursday night, rain on Friday, with clearing Friday night into Saturday. Ultimately this scenario isn't too terribly different from what was in the previous forecast and I only made very minor timing adjustments. Ensemble QPF looks to be on the order of a tenth to a quarter of an inch and hydro impacts do not look to be in the cards. Similarly, cold advection behind the departing low should not be strong enough or arrive in time to produce mixed precip. Weak ridging should follow for the weekend with well below normal temperatures and partly cloudy skies. && .AVIATION /12Z MONDAY THROUGH FRIDAY/... As of 600 AM Monday... A developing storm system was centered over far western NC early this morning with a warm front extending from the low to just south of the Triad and then into southern VA. In the Triad, north of the front, LIFR conditions with low CIGS and light northerly winds are noted early this morning and they will continue for the next few hours. The rest of central NC was located in the warm sector south of the front with better conditions, primarily MVFR with some IFR CIGS noted near the front. Low-level wind shear is still present across much of the area and it is expected through mid morning when mixing will decrease the shear values. A cold front will advance east across central NC late this morning and afternoon resulting in an increased threat of showers and isolated thunderstorms with accompanying adverse aviation conditions. Outside of the showers and storms, aviation conditions will improve during the day with MVFR to VFR conditions expected across the area by mid afternoon. Winds will become south to southwesterly, increase and become very gusty during the 15Z to 19Z period with the highest winds of 35kts or more at RDU/FAY/RWI. Winds will decrease a bit and become westerly during the afternoon but remain gusty into the early evening and then decrease overnight. Generally fair weather conditions with BKN VFR CIGS are expected for much of the tonight although a brief shower is possible after midnight across the south, possibly impacting the KRWI terminal. Outlook...Fair weather is expected through mid week with VFR conditions. Some gusty winds up to 20kts are possible on Tuesday afternoon. The next chance of adverse aviation conditions arrives on Friday as a storm system brings a chance of rain. -Blaes && .RAH WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 8 AM this morning to 2 PM EST this afternoon for NCZ007>011-024>028-040>043-074>078-083>086-088- 089. && SYNOPSIS...CC/Blaes NEAR TERM...CC/Blaes SHORT TERM...Blaes LONG TERM...DL AVIATION...Blaes
Hazardous weather outlook, Nov 30, 1:19 PM EST, 2 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 119 PM EST Mon Nov 30 2020 NCZ011-027-028-042-043-077-078-085-086-088-089-011830- Halifax-Nash-Edgecombe-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke- Cumberland-Sampson- 119 PM EST Mon Nov 30 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>010-024>026-040-041-074>076-083-084-011830- Person-Granville-Vance-Warren-Orange-Durham-Franklin-Chatham-Wake- Montgomery-Moore-Lee-Anson-Richmond- 119 PM EST Mon Nov 30 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ021>023-038-039-073-011830- Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly- 119 PM EST Mon Nov 30 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. None .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Nov 30, 8:34 AM EST, 4 hours 47 minutes before
Special Weather Statement
National Weather Service Raleigh NC
834 AM EST Mon Nov 30 2020
NCZ023>025-039-040-074>076-083>086-301430-
Scotland NC-Anson NC-Richmond NC-Lee NC-Chatham NC-Hoke NC-Durham NC-
Alamance NC-Randolph NC-Moore NC-Montgomery NC-Orange NC-
834 AM EST Mon Nov 30 2020
...A LINE OF SHOWERS AND STORMS WILL AFFECT SOUTHERN ALAMANCE...
MOORE...NORTHWESTERN SCOTLAND...SOUTHERN ORANGE...SOUTHEASTERN
ANSON...CENTRAL MONTGOMERY...RICHMOND...SOUTHEASTERN RANDOLPH...
LEE...NORTHWESTERN HOKE...CHATHAM AND SOUTHWESTERN DURHAM COUNTIES
UNTIL 930 AM EST...
At 833 AM EST, Doppler radar was tracking a line of showers and
strong thunderstorms extending from 8 miles southeast of Seagrove to
9 miles west of Chesterfield. Movement was northeast at 75 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Durham, Chapel Hill, Sanford, Southern Pines, Rockingham, Wadesboro,
Pittsboro, Troy, Carthage and Siler City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans and other light outdoor objects.
A wind advisory remains in effect through 2 PM today.
&&
LAT...LON 3575 7970 3600 7933 3605 7884 3540 7908
3480 7965 3481 8021
TIME...MOT...LOC 1333Z 215DEG 65KT 3548 7966 3472 8024
GIHSpecial weather statement, Nov 30, 10:41 AM EST, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1041 AM EST Mon Nov 30 2020
NCZ022-023-301615-
Guilford NC-Alamance NC-
1041 AM EST Mon Nov 30 2020
...A HEAVY SHOWER WITH INTENSE WINDS WILL AFFECT NORTHERN ALAMANCE
AND EASTERN GUILFORD COUNTIES UNTIL 1115 AM EST...
At 1040 AM EST, Doppler radar was tracking a heavy shower with very
strong winds near McLeansville, or 11 miles northwest of Burlington,
moving northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this shower.
Locations impacted include...
Greensboro, Burlington, Graham, McLeansville, Elon, Gibsonville, Haw
River, Alamance, Lake Guilford Mackintosh Marina and Forest Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans and other light outdoor objects.
&&
LAT...LON 3624 7926 3623 7926 3590 7953 3591 7974
3616 7975 3625 7969 3624 7953 3625 7953
3625 7949
TIME...MOT...LOC 1540Z 220DEG 46KT 3617 7964
GIHSpecial weather statement, Nov 30, 10:54 AM EST, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1054 AM EST Mon Nov 30 2020
NCZ007-008-301630-
Person NC-Granville NC-
1054 AM EST Mon Nov 30 2020
...A LINE OF HEAVY SHOWERS AND ISOLATED STORMS WITH INTENSE WINDS
WILL AFFECT EASTERN PERSON AND NORTHWESTERN GRANVILLE COUNTIES UNTIL
1130 AM EST...
At 1052 AM EST, Doppler radar was tracking a line of showers and
isolated storms extending from near Virgilina to near Rougemont.
Movement was northeast at 80 mph.
Wind gusts up to 50 mph will be possible with these showers
and storms.
Locations impacted include...
Stovall, Berea, Surl, Moriah and John H Kerr Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans and other light outdoor objects.
&&
LAT...LON 3623 7866 3624 7900 3625 7900 3654 7882
3654 7852
TIME...MOT...LOC 1552Z 218DEG 68KT 3651 7877 3624 7896
GIHSpecial weather statement, Nov 30, 11:36 AM EST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1136 AM EST Mon Nov 30 2020
NCZ008-009-025-026-040>042-076-077-088-089-301715-
Johnston NC-Lee NC-Chatham NC-Franklin NC-Sampson NC-Vance NC-
Durham NC-Harnett NC-Wake NC-Granville NC-Cumberland NC-
1136 AM EST Mon Nov 30 2020
...A LINE OF HEAVY RAIN SHOWERS WITH STRONG GUSTY WINDS WILL AFFECT
VANCE...NORTHWESTERN SAMPSON...HARNETT...GRANVILLE...CUMBERLAND...
EAST CENTRAL LEE...WAKE...WESTERN JOHNSTON...EASTERN CHATHAM...
DURHAM AND WESTERN FRANKLIN COUNTIES UNTIL 1215 PM EST...
At 1134 AM EST, Doppler radar was tracking a line of heavy rain
showers along a line extending from 8 miles southeast of Virgilina to
near Rex. Movement was northeast at 35 mph.
Wind gusts up to 50 mph will be possible with these showers.
Locations impacted include...
Raleigh, Durham, Fayetteville, Cary, Henderson, Oxford, Creedmoor,
Lillington, Fort Bragg and Wake Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3632 7828 3627 7831 3484 7848 3483 7890
3490 7894 3495 7904 3513 7911 3624 7891
3624 7880 3654 7879 3654 7832
TIME...MOT...LOC 1634Z 233DEG 30KT 3644 7872 3491 7897
JDSpecial weather statement, Nov 30, 12:26 PM EST, 55 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1226 PM EST Mon Nov 30 2020
NCZ008>011-026-027-041>043-078-089-301830-
Nash NC-Johnston NC-Franklin NC-Sampson NC-Vance NC-Warren NC-
Wake NC-Halifax NC-Granville NC-Wayne NC-Wilson NC-
1226 PM EST Mon Nov 30 2020
...A LINE OF HEAVY RAIN SHOWERS WITH STRONG GUSTY WINDS WILL AFFECT
CENTRAL WAYNE...NASH... WARREN...VANCE...NORTHWESTERN
SAMPSON...SOUTHEASTERN GRANVILLE... NORTHWESTERN HALIFAX...EASTERN
WAKE...WILSON...JOHNSTON AND FRANKLIN COUNTIES UNTIL 130 PM EST...
At 1225 PM EST, Doppler radar was tracking a line of heavy rain
showers along a line extending from 6 miles south of Boydton to 8
miles southeast of Godwin. Movement was northeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Raleigh, Rocky Mount, Goldsboro, Henderson, Smithfield, Nashville,
Louisburg, Warrenton, Wilson and Wake Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3654 7790 3651 7790 3648 7778 3538 7791
3504 7862 3526 7860 3533 7853 3539 7858
3574 7856 3605 7860 3654 7846
TIME...MOT...LOC 1725Z 234DEG 31KT 3658 7839 3515 7856
JDSpecial weather statement, Nov 30, 1:21 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
121 PM EST Mon Nov 30 2020
NCZ011-027-028-043-078-301915-
Edgecombe NC-Nash NC-Halifax NC-Wayne NC-Wilson NC-
121 PM EST Mon Nov 30 2020
...A LINE OF SHOWERS AND ISOLATED STORMS WITH STRONG WINDS WILL
AFFECT EASTERN WAYNE... NORTHEASTERN NASH...EDGECOMBE...HALIFAX AND
EASTERN WILSON COUNTIES UNTIL 215 PM EST...
At 120 PM EST, Doppler radar was tracking a line of showers and
isolated storms extending from near Gasburg to Elm City to near
Mount Olive. Movement was northeast at 45 mph.
Wind gusts up to 50 mph will be possible with these showers and
storms.
Locations impacted include...
Rocky Mount, Goldsboro, Roanoke Rapids, Tarboro, Halifax, Wilson,
Mount Olive, Scotland Neck, Elm City and Fremont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans and other light outdoor objects.
&&
LAT...LON 3609 7731 3600 7741 3590 7734 3582 7735
3580 7747 3557 7782 3538 7780 3527 7783
3518 7800 3518 7813 3578 7788 3650 7787
3648 7765 3641 7755 3632 7757 3632 7744
3624 7738 3621 7738 3616 7727 3610 7723
TIME...MOT...LOC 1820Z 235DEG 38KT 3652 7784 3581 7784 3518 7812
GIHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 3:37 AM EST | Wind Advisory | RAH | Anson, Chatham, Cumberland, Durham, Edgecombe, Franklin and 19 more | 13 hr |
| Nov 30, 7:38 AM EST | Special Weather Statement | RAH | Davidson, Forsyth | 52 min |
| Nov 30, 8:34 AM EST | Special Weather Statement | RAH | Anson, Chatham, Durham, Lee, Montgomery, Moore and 1 more | 56 min |
| Nov 30, 10:41 AM EST | Special Weather Statement | RAH | Alamance | 34 min |
| Nov 30, 10:54 AM EST | Special Weather Statement | RAH | Granville | 36 min |
| Nov 30, 11:36 AM EST | Special Weather Statement | RAH | Cumberland, Durham, Granville, Harnett, Vance, Wake | 39 min |
| Nov 30, 12:26 PM EST | Special Weather Statement | RAH | Franklin, Johnston, Nash, Vance, Warren, Wayne and 1 more | 64 min |
Nearby
Special Weather Statements in North Carolina, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.